# SDR COMA086347

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,838 hours, 12,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3 INSPECTION, FOUND UPPER CAP OF FS 280 FLOOR WEB CORRODED FROM LBL 9-RBL 9.  CUT OUT DAMAGED SECTION OF WEB AND CAP, INSTALLED WEB DOUBLER, FILLER, AND UPPER CAP ANGLE PER EA 10-5310-02294.  (S)
